# SDR UPS99230532

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, BS 360 FRAME IS CRACKED AT NUT PLATE HOLE, BS 360 WL 218, LBL 68.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-3 PG 1-6.
